# SDR HEEA0016213

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Triplex Bearing
- Part number: 214040118101
- Condition: Spalled
- Location: Swashplate
- Part time: 286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED INPUT QUILL ASSEMBLY P/N 214-040-019-101 INTO OVERHAUL SHOP DUE TO METAL.  FOUND TRIPLEX BEARING SET TO BE SPALLING, CAUSING METAL IN OIL.
